# SDR DALA12015933356

- Difficulty date: December 5, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 36,185 hours, 4,986 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Lack Of Lube
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS TEST, THE DOOR ASSIST BOTTLE OPENED DOOR 3R BUT SLIDE FAILED TO DEPLOY DUE TO DOOR LOCKING MECHANISM DID NOT HOLD OPEN AND DOOR BOUNCED BACK, THUS PREVENTING THE SLIDE FROM FULLY DEPLOYING. FOUND RELEASE LEVER FOR DOOR ASSIST SAFETIED IN DISARMED POSITION.  CLEANED AND LUBED DOOR LATCH, REPLACED SLIDE AND TESTS OK.
